Show simple item record Zhou, X Reiter, JP 2011-04-15T16:46:16Z 2010-05
dc.identifier.citation AMERICAN STATISTICIAN, 2010, 64 (2), pp. 159 - 163
dc.identifier.issn 0003-1305
dc.format.extent 159 - 163
dc.language.iso en_US en_US
dc.relation.ispartof AMERICAN STATISTICIAN
dc.relation.isversionof 10.1198/tast.2010.09109
dc.subject Missing
dc.subject Nonresponse
dc.subject Sample
dc.title A Note on Bayesian Inference After Multiple Imputation
dc.type Journal Article
dc.description.version Version of Record en_US 2010-5-0 en_US
duke.description.endpage 163 en_US
duke.description.issue 2 en_US
duke.description.startpage 159 en_US
duke.description.volume 64 en_US
dc.relation.journal American Statistician en_US
pubs.issue 2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Institutes and Provost's Academic Units
pubs.organisational-group /Duke/Institutes and Provost's Academic Units/Initiatives
pubs.organisational-group /Duke/Institutes and Provost's Academic Units/Initiatives/Energy Initiative
pubs.organisational-group /Duke/Sanford School of Public Policy
pubs.organisational-group /Duke/Sanford School of Public Policy/Center for Child and Family Policy
pubs.organisational-group /Duke/Sanford School of Public Policy/Duke Population Research Institute
pubs.organisational-group /Duke/Sanford School of Public Policy/Duke Population Research Institute/Duke Population Research Center
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Statistical Science
pubs.publication-status Published
pubs.volume 64

Files in this item

This item appears in the following Collection(s)

Show simple item record